4 doctors weighed in:

Hiatal hernia; esophageal cancer; Gerd; on Prilosec; would this cause dry throat and mouth constantly? ALWAYS drinking plenty water;

4 doctors weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: Not a known

side effect of prilosec, may be a side effect of another medication you are on, or just anxiety causing rapid breathing and dry mouth/throat, or some other reason, need to see your doctor for evaluation to avoid water intoxication, hopefully not, and hope you get over your cancer, wish you well

In brief: Not a known

side effect of prilosec, may be a side effect of another medication you are on, or just anxiety causing rapid breathing and dry mouth/throat, or some other reason, need to see your doctor for evaluation to avoid water intoxication, hopefully not, and hope you get over your cancer, wish you well
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
15 years in practice
469K people helped
Continue
111,000 doctors available